Advertisement

What should I do in case of a rifabutin overdose?

If you take too much rifabutin, call your poison control (1-800-222-1222) right away and seek immediate medical help. A rifabutin overdose can cause fainting or difficulty breathing and should be treated as soon as possible.

Continue Learning about Anti-Infective Agent

How effective is hydroxychloroquine for treating rheumatoid arthritis?
Donna Hill Howes, RNDonna Hill Howes, RN
Hydroxychloroquine has not been studied as much as other DMARDs. For people with RA, it seems to be ...
More Answers
What medications does hydroxychloroquine interact with?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking digoxin, hydroxychloroquine may not be a good option for you. This answer was ada...
More Answers
What side effects does hydroxychloroquine cause?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include retinal problems, headaches, dizziness, loss of appetite, nausea, vomiting,...
More Answers
What is hydroxychloroquine?
Donna Hill Howes, RNDonna Hill Howes, RN
Hydroxychloroquine (Plaquenil) was developed to treat malaria, but was later found to be an effectiv...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.